Please use this identifier to cite or link to this item:
Type: Journal article
Title: Mutation, replicative infidelity of DNA and aneuploidy sequentially in the formation of malignant pleomorphic tumors
Author: Bignold, L.
Citation: Histology and Histopathology: cellular and molecular biology, 2007; 22(3):321-326
Publisher: F Hernandez
Issue Date: 2007
ISSN: 0213-3911
Appears in Collections:Aurora harvest 6
Pathology publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.